Linear lyapunov functions of infinite dimensional volterra operators

F. Mukhamedov, A. F. Embong

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In the present paper, we investigate infinite dimensional Volterra quarat- ictic stochastic operators. We construct linear Lyapunov functions for such kind of operators, which allow to explore limiting set of associated with these kinds of operators.

Original languageEnglish
Pages (from-to)201-210
Number of pages10
JournalMalaysian Journal of Mathematical Sciences
Volume13
Issue number2
Publication statusPublished - May 1 2019

Keywords

  • Infinite dimensional
  • Limit points
  • Lyapunov func- tions
  • Omega limiting set
  • Quadratic Stochastic Operators
  • Trajectory
  • Volterra

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Linear lyapunov functions of infinite dimensional volterra operators'. Together they form a unique fingerprint.

Cite this